# SDR SIMA20180721003

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 34,798 hours, 25,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FOR LT OVER WING EXIT. TWO BULBS ARE BURNED OUT. REPLACED TWO BULBS FOR LT OVER WING EMERGENCY EXIT LIGHTS IN REFERENCE TO AMM 33-51-05. OPC GOOD.
